MAUDE Adverse Event Report: MEDTRONIC MINIMED INFST MM T-975T MIO 2PK 9MM 32IN CLEAR; SET, ADMINISTRATION, INTRAVASCULAR

MEDTRONIC MINIMED INFST MM T-975T MIO 2PK 9MM 32IN CLEAR; SET, ADMINISTRATION, INTRAVASCULAR
Model Number MMT-975T
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code Hyperglycemia (1905)
Date of Event 06/15/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
 
Event or Problem Description
The customer reported via phone call that they had insulin leak.The customer¿s blood glucose level was unknown at the time of the incident.The customer will be sent a new infusion set twp pack.The device will not be returned for analysis.

Brand Name
INFST MM T-975T MIO 2PK 9MM 32IN CLEAR
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
MEDTRONIC MINIMED
18000 devonshire st.
northridge CA 91325 1219
MDR Report Key8713406
Report Number2032227-2019-18551
Device Sequence Number2522297
Product Code FPA
UDI-Device Identifier05705244020580
UDI-Public(01)05705244020580(17)220101(10)5263421
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/19/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date01/01/2022
Device Model NumberMMT-975T
Device Catalogue NumberMMT-975T
Device Lot Number5263421
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/15/2019
Initial Report FDA Received Date06/19/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age21 YR
Patient Weight238